Some genus 3 curves with many points

R Auer*, J Top

*Corresponding author for this work

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    6 Citations (Scopus)

    Abstract

    We explain a naive approach towards the problem of finding genus 3 curves C over any given finite field F-q of odd characteristic, with a number of rational points close to the Hasse-Weil-Serre upper bound q+1+3[2rootq]. The method turns out to be successful at least in characteristic 3.

    Original languageEnglish
    Title of host publicationALGORITHMIC NUMBER THEORY
    EditorsC Fieker, DR Kohel
    Place of PublicationBERLIN
    PublisherSpringer
    Pages163-171
    Number of pages9
    ISBN (Print)3-540-43863-7
    Publication statusPublished - 2002
    Event5th International Algorithmic Number Theory Symposium (ANTS-V) - , Australia
    Duration: 7-Jul-200212-Jul-2002

    Publication series

    NameLECTURE NOTES IN COMPUTER SCIENCE
    PublisherSPRINGER-VERLAG BERLIN
    Volume2369
    ISSN (Print)0302-9743

    Other

    Other5th International Algorithmic Number Theory Symposium (ANTS-V)
    CountryAustralia
    Period07/07/200212/07/2002

    Cite this